Xue-Mei Li

Overseas Guest Professors: Xue-Mei Li

Name: Xue-Mei Li
Title:Reader
Gender:female
Tel:
Email:Xue-Mei.Li@warwick.ac.uk
HomePage:
http://www2.warwick.ac.uk/fac/sci/maths/people/staff/xue_mei_li/
Basic:
Reader
Mathematics Institute
University of Warwick, UK
Educational background:
Work experience:
Mathematics Institute
The University of Warwick
Coventry CV4 7AL
U.K.
Research fields:
Research Interests:
Stochastic differential equations and dynamical systems, stochastic analysis on geometric spaces and in infinite dimensions, diffusion processes, investigation of measures, investigation of concrete stochastic models.
Scientific achievements:
Most relevant recent publications:
• Stochastic Homogenisation on Homogeneous Spaces (2015), arXiv:1505.06772
• Limits of Random Differential Equations on Manifolds (2015), arXiv:1501.04793.
• Random Perturbation to the geodesic equation (2014), arxiv:1402.5861, To appear in the Annals of Probability.
• Strong completeness for a class of stochastic differential equations with irregular coefficients, X. Chen and X.-M. Li (2014), arXiv:1402.5079 To appear in Electronic Journal of Probability
• Effective Diffusions with Intertwined Structures (2012), Arxiv:1204.3250
• A Concrete Estimate For The Weak Poincare Inequality On Loop Space. X. Chen, X.-M. Li and B. Wu. Probab. Theory Relat. Fields (2011) 151:559-590 .
• An approximation scheme for SDEs with non-smooth coefficients. Xin Chen and Xue-Mei Li (2010).
• Lack of strong completeness for stochastic flows, Xue-Mei Li and Michael Scheutzow (2011), Ann. of Prob.2011, Vol. 39, No. 4, 1407–1421.
• SDE Approach to analysis on path spaces, Xue-Mei Li (2010).
• Intertwined Diffusions by Examples, Xue-Mei Li (2010). In ''Stochastic Analysis 2010'' Springer. ed. D. Crisan.
• A Poincare Inequality on Loop spaces, X. Chen, X.-M. Li and B. Wu. J. Funct. Anal., vol. 259 (2010).
• The Geometry of Filtering, K. D. Elworthy, Yves Le Jan, and Xue-Mei Li. In Frontiers in Mathematics Series, Birkhauser (2010).
• A Spectral Gap for the Brownian Bridge measure on hyperbolic spaces. X. Chen, X.-M. Li and B. Wu. rogress in analysis and its applications, 398-404, World Sci. Publ., Hackensack, NJ, 2010.
• An L2 theory for differential forms on path spaces I, K. D. Elworthy and Xue-Mei Li . J. Funct. Anal. 254(2008) pp.196—245.
• An averaging principle for Integrable stochastic Hamiltonian systems, Xue-Mei Li. Nonlinearity 21 (2008) pp.803--822.
Other: